# SDR F3LA2017041400106

- Difficulty date: April 7, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N218FR
- Make and model: Airbus A320-214
- Aircraft serial: 1615
- Aircraft time: 49,081 hours, 18,681 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209200000
- Condition: Corroded
- Location: Frame 68
- Part time: 49,081 hours, 18,681 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM Y765 AT FR68 HAS CORROSION.  REMOVED AND REPLACED THE FLOORBEAM IAW SRM 51-42-11, 51-44-11, 51-72-11, AND 53-00-14.
